Advertisement

Communications in Mathematical Physics

, Volume 40, Issue 3, pp 215–222 | Cite as

On the nonrelativistic limit of the Dirac theory

  • W. Hunziker
Article

Abstract

The relation between a “nonrelativistic” Hamiltonian of the formH=(A+B)2+C and a corresponding family of “Dirac-Hamiltonians”H(c) in the limitc → ∞ is investigated. It is shown that the resolvent (zH(c))−1 and the relativistic perturbation of isolated eigenvalues ofH are analytic in 1/c for sufficiently large |c|.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    See for instance Bjorken, J. D., Drell, S. D.: Relativistic Quantum Mechanics. New York: McGraw Hill Inc. 1964Google Scholar
  2. 2.
    Titchmarsh, E. C.: Proc. Roy. Soc.266 A, 33 (1962)Google Scholar
  3. 3.
    Veselić, K.: Commun. math. Phys.22, 27 (1971)Google Scholar
  4. 4.
    Hunziker, W.: unpublished report, available from the Institute of theoretical physics of the ETHGoogle Scholar
  5. 5.
    Prosser, R. T.: J. Math. Phys.4, 1048 (1964).Google Scholar
  6. 6.
    Kato, T.: Perturbation theory for linear operators. Berlin-Heidelberg-New York: Springer 1966Google Scholar
  7. 7.
    Hunziker, W.: Helv. Phys. Acta39, 452 (1966)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • W. Hunziker
    • 1
  1. 1.Institut für Theoretische Physik der ETHZürichSwitzerland

Personalised recommendations